Posted by Char (22.214.171.124) on February 13, 2001 at 21:08:20:
Wondering if anyone has any information regarding Imitrex, and whether or not it can cause rebound headaches.
The last 72 hours with my finacee have been bad. We've used quite a bit of Imitrex, between 9 and 12 mg a day, and his primary care physician seemed to think that "overuse" of Imitrex could cause rebounds, and that he is never really getting rid of the original headache.... It sounds logical, except for the fact that the primary care doc doesn't live in our house, and doesn't see the day to day crap. He's never here when his eye is watering, eyelid is drooping... I could go on and on.
We finally got him to refer us to a local Neuro, so hopefully we will be getting on the right track SOON.
When I suggested Lithium, O2, or Verapamil, he stated that if he was a 65 year old bi-polar, Chronic Obstructive Pulmonary Disease Patient with Hypertenison, he wouldn't have any trouble prescribing those things....AAAHHHHHHHHHHHHHHHH
Ok... I've bitched enough....
If anyone has any info on the imitrex I'd appreciate hearing about it.
Thanks for letting me vent.
Post a Followup